Kolmogoroff consistency theorem for Gleason measures

Artur Bartoszewicz

Colloquium Mathematicae (1978)

  • Volume: 39, Issue: 1, page 141-151
  • ISSN: 0010-1354

How to cite

top

Artur Bartoszewicz. "Kolmogoroff consistency theorem for Gleason measures." Colloquium Mathematicae 39.1 (1978): 141-151. <http://eudml.org/doc/266018>.

@article{ArturBartoszewicz1978,
author = {Artur Bartoszewicz},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {141-151},
title = {Kolmogoroff consistency theorem for Gleason measures},
url = {http://eudml.org/doc/266018},
volume = {39},
year = {1978},
}

TY - JOUR
AU - Artur Bartoszewicz
TI - Kolmogoroff consistency theorem for Gleason measures
JO - Colloquium Mathematicae
PY - 1978
VL - 39
IS - 1
SP - 141
EP - 151
LA - eng
UR - http://eudml.org/doc/266018
ER -

NotesEmbed ?

top

You must be logged in to post comments.